MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SPECIAL PROCEDURE CLOSED SYS

Medline Industries, LP MEDLINE; SPECIAL PROCEDURE CLOSED SYS
Catalog Number 000000000065131934
Medical Device Problem Codes Decoupling (1145); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the connector on the namic flush kit is not staying connected and we are getting air bubbles in the syringes.".
 
Additional Manufacturer Narrative
The reported issue was that the connector on the namic flush kit is not staying connected and air bubbles were observed in the syringes.A review of the device history records was performed for the reported item and any deviations related to the reported defect; the review confirms that the lot met all material, assembly and performance specifications, and there have been no previously reported complaints for similar issue and no adverse trends.Product analysis was not performed because no product was returned for evaluation, and the customer's reported complaint description cannot be confirmed.Without receiving product for evaluation, medline was unable to definitively determine a root cause; no correction is required and no corrective action to be taken by medline at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SPECIAL PROCEDURE CLOSED SYS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50915139
Report Number1417592-2026-51962
Device Sequence Number5393559
Product Code OEZ
UDI-Device Identifier10193489061765
UDI-Public10193489061765
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000065131934
Device Lot Number22DBR486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown